# SDR IPXA09154890

- Difficulty date: February 23, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 8,057 hours, 4,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: A5796030000651
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C SURVEY SEQUENCE NUMBER 145-W3-01 DOUBLER UPPER SURFACE OF LT CENTER FLAP HAS GOUGE DAMAGE.  REMOVED EXISTING DOUBLER, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW A300-600 SRM51-40-21 PAR 13 AND 57-50-00 FIG 205.
